MathSciNet Relay Station
MathSciNet bibliographic data
MR883424 (88f:58147) 58G25 (35P15)
Brooks, Robert; Waksman, Peter The first eigenvalue of a scalene triangle. Proc. Amer. Math. Soc. 100 (1987), no. 1, 175–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement